# SDR CA000201019

- Difficulty date: January 2, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE CREW REPORTED PAX DOOR LATCH CAUTION MESSAGE. CREW RETURNED TO BASE.MEL 52-70-1
